Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Beam propagation through uniaxial anisotropic media: global changes in the spatial profile

Not Accessible

Your library or personal account may give you access

Abstract

The propagation of electromagnetic beams through uniaxial anisotropic media is investigated. The Maxwell equations are solved in the paraxial limit in terms of the plane-wave spectrum associated with each Cartesian field component. Attention is focused on the global changes in the spatial structure of the beam, which are described by means of the second-order intensity moment formalism. In particular, the propagation law for the intensity moments through this kind of media is obtained. As a consequence it is inferred that it is possible to improve the beam-quality parameter by using these media.

© 2001 Optical Society of America

Full Article  |  PDF Article
More Like This
Vectorial theory of propagation in uniaxially anisotropic media

Alessandro Ciattoni, Bruno Crosignani, and Paolo Di Porto
J. Opt. Soc. Am. A 18(7) 1656-1661 (2001)

Beam propagation in uniaxial anisotropic media

J. A. Fleck and M. D. Feit
J. Opt. Soc. Am. 73(7) 920-926 (1983)

Beam quality of partially polarized beams propagating through lenslike birefringent elements

G. Piquero, J. M. Movilla, P. M. Mejı́as, and R. Martı́nez-Herrero
J. Opt. Soc. Am. A 16(11) 2666-2668 (1999)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (72)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved